Alert archive / New Mexico / Red Flag Warnings in 2009
Red Flag Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 5, 2009, 2:34 PM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Feb 6, 2009, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2009, 2:34 PM MST (21:34 UTC)
- In effect from
- Feb 6, 2009, 11:00 AM MST
- Expired
- Feb 6, 2009, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4176 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 052134 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 234 PM MST THU FEB 5 2009 ...RED FLAG WARNING FRIDAY AFTERNOON FOR THE NORTHEAST AND EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... .SOUTHWEST FLOW WILL INCREASE OVER THE EASTERN PLAINS FRIDAY DUE TO A FAST MOVING WEATHER SYSTEM TRACKING THROUGH THE CENTRAL ROCKIES. BREEZY TO WINDY CONDITIONS WILL DEVELOP OVER THE EAST CENTRAL AND NORTHEAST PLAINS FRIDAY AFTERNOON. VERY LOW RELATIVE HUMIDITIES WILL COMBINE WITH THESE WINDS TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THE GREATEST THREAT FOR CRITICAL FIRE WEATHER WILL BE ALONG AND EAST OF A LINE FROM CORONA NORTH TO CLINES CORNERS...LAS VEGAS AND RATON. NMZ103-104-107-108-061500- /O.UPG.KABQ.FW.A.0002.090206T1900Z-090207T0100Z/ /O.NEW.KABQ.FW.W.0003.090206T1800Z-090207T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 234 PM MST THU FEB 5 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ GUYER
1 follow-up statement
000 WWUS85 KABQ 061348 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 648 AM MST FRI FEB 6 2009 ...RED FLAG WARNING FRIDAY AFTERNOON FOR THE NORTHEAST AND EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... .SOUTHWEST WINDS WILL INCREASE TODAY...ESPECIALLY ACROSS THE EASTERN PLAINS...AS A FAST MOVING SYSTEM CROSSES THE ROCKIES. WITH AN EXCEPTIONALLY DRY AIR MASS IN PLACE...VERY LOW RELATIVE HUMIDITIES WILL COMBINE WITH THESE WINDS TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THE GREATEST THREAT FOR CRITICAL FIRE WEATHER WILL BE ALONG AND EAST OF A LINE FROM CORONA NORTH TO CLINES CORNERS...LAS VEGAS AND RATON. NMZ103-104-107-108-070100- /O.CON.KABQ.FW.W.0003.090206T1800Z-090207T0100Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 648 AM MST FRI FEB 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 5, 3:23 AM MST, 11 hours 11 minutes earlier.
Area forecast discussion, Feb 5, 3:23 AM MST, 11 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 323 AM MST THU FEB 5 2009 ...FIRE WEATHER WATCH FOR THE EASTERN PLAINS FRIDAY AFTERNOON... .DISCUSSION... THE UPPER LEVEL RIDGE RESPONSIBLE FOR THE QUIET WEATHER CONDITIONS FOR THE PAST SEVERAL DAYS IS MIGRATING EAST OF THE FORECAST AREA AS A WEAKENING CLOSED LOW IS PREPARING TO CRASH INTO THE CALIFORNIA COASTLINE. BY LATE IN THE AFTERNOON...GRADIENT ALOFT SHOULD INCREASE OVER ARIZONA...REMAINING WEST OF THE CWA. MEANWHILE...A SURFACE LEE- SIDE TROUGH WILL DEVELOP OVER THE EASTERN PLAINS. BASED ON THE LOCATION OF THE SURFACE LOW...PRESSURE GRADIENT SHOULD BE TIGHTEST ALONG THE INTERSTATE 40 CORRIDOR WHERE SUSTAINED WINDS OF 15-20 KTS ARE EXPECTED. TEMPERATURES STATEWIDE WILL BE 10 TO 20 DEGREES ABOVE SEASONAL AVERAGES...GREATEST IN THE EAST. THE AFOREMENTIONED WAVE IS PROGGED TO TRACK TOWARD THE CENTRAL ROCKIES A BIT SLOWER THAN PREVIOUSLY THOUGHT. NONETHELESS...A 65-70 KT 500MB JET WILL IMPACT THE WESTERN AND CENTRAL ZONES TONIGHT. THIS WILL ALLOW BREEZY/WINDY CONDITIONS TO DEVELOP AT RIDGETOPS AND NEAR THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN. UPPER LEVEL JET WILL MIGRATE TO THE EASTERN HALF OF THE STATE BY FRIDAY AFTERNOON. WITH THE SLOWER PROGRESSION OF THIS SYSTEM...UPPER LEVEL JET WILL BE MORE IN PHASE WITH A DEVELOPING LEE-SIDE TROUGH. THE POSITION OF THE SURFACE LOW FURTHER NORTHEAST WILL ALLOW FOR A TIGHTER GRADIENT ACROSS A GOOD PORTION OF THE EASTERN PLAINS. THIS IN CONJUNCTION WITH AFTERNOON MIXING WILL ALLOW FOR WIDESPREAD 20-25 KT WINDS AT THE SURFACE. MOS GUIDANCE NOTABLY INCREASED WIND SPEEDS COMPARED TO 24 HOURS AGO AND VALUES APPROACH WIND ADVISORY CRITERIA FOR A FEW LOCALES. A MORE SIGNIFICANT SYSTEM WILL QUICKLY DIVE SOUTH TOWARD SOUTHERN CALIFORNIA BY FRIDAY NIGHT. THIS FEATURE APPEARS A TAD SLOWER THAN PREVIOUSLY PROJECTED...BUT THE GENERAL CONCEPT IS STILL THE SAME. THE CLOSED LOW WILL TRANSITION INTO A NEGATIVELY TILTED OPEN WAVE... BRINGING THE BRUNT OF THE PRECIPITATION TO NEW MEXICO ON SUNDAY. DID LOWER SATURDAY MORNING POPS AND FUTURE SHIFTS MAY NEED TO COMPLETELY REDUCE VALUES EVEN FURTHER FOR THE ENTIRE PERIOD DUE TO ITS DELAY. THIS DISTURBANCE WILL HAVE ENOUGH VERTICAL LIFT TO SUPPORT ISOLATED CONVECTION SUNDAY AFTERNOON. READINGS WILL REMAIN RELATIVELY WARM... ESPECIALLY AT THE INITIAL ONSET. DUE TO THE TIMING OF THE COLD CORE ALOFT...SNOW ACCUMULATIONS WILL BE LIMITED TO THE HIGH TERRAIN. RAIN SHOWERS WILL BE DOMINATE FOR VALLEY AREAS UNTIL SUNDAY NIGHT. THE TRAIN OF UPPER LEVEL LOWS WILL CONTINUE THROUGH NEXT WEEK... KEEPING THE LAND OF ENCHANTMENT WITHIN AN ACTIVE WEATHER PATTERN. && .AVIATION... VFR CONDITIONS TO PREVAIL AT ALL AIRPORTS. NO AVIATION WEATHER HAZARDS ARE EXPECTED OVER THE NEXT 24 HOURS. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. && .FIRE WEATHER... WARMER THAN NORMAL AND DRY PATTERN TO CONTINUE INTO THE DAY SATURDAY OVER NORTH AND CENTRAL NM. OVERNIGHT HUMIDITY RECOVERIES WILL AGAIN BE POOR TO LOCALLY FAIR IN MOST OF FORECAST AREA. WINDS WILL INCREASE SOMEWHAT THIS AFTERNOON COMPARED TO WED...AND EVEN MORE FRI COMPARED TO TODAY. MOST SIGNIFICANT WIND SPEED INCREASES WILL BE ACROSS THE E HALF OF FORECAST AREA...BUT BETWEEN TODAY AND FRI...WESTERN AREAS WILL EXPERIENCE NOTICEABLE INCREASE AS WELL. THIS MEANS VENTILATION RATES WILL IMPROVE THURSDAY AND FRIDAY AS BETTER MIXING DEVELOPS. SOME BREEZINESS ASSOCIATED WITH THE LEE SIDE TROUGH IS POSSIBLE IN THE EASTERN PLAINS THIS AFTERNOON...HOWEVER 10000 FT WINDS LOOK TO ONLY BE IN THE 15 TO 20KT RANGE. THEREFORE... SURFACE/20FT WINDS ARE NOT EXPECTED TO BE AT CRITICAL THRESHOLDS AND WIDESPREAD CRITICAL FIRE WEATHER IS NOT ANTICIPATED THIS AFTERNOON. INGREDIENTS ARE MORE LIKELY TO COME TOGETHER MORE FAVORABLY FOR CRITICAL FIRE WEATHER ON FRIDAY. STRONGER LEE SIDE TROUGH SHOULD PROVIDE PLENTY OF PRESSURE GRADIENT AT THE SURFACE...AND WINDS ALOFT WILL BE STRONGER. WINDS LOOK STRONG ENOUGH AND RH LOW ENOUGH TO JUSTIFY ISSUANCE OF FIRE WX WATCH FOR NOW. ONLY MINIMAL CHANCES FOR PRECIP WILL EXIST IN THE FAR NORTHWEST AND NORTH CENTRAL ZONES ON FRIDAY AS A WEAK UPPER WAVE PASSES TO THE NORTH. A STRONGER UPPER LEVEL LOW WILL THEN SWING OVER THE SOUTHWESTERN STATES THROUGH THE WEEKEND AND INTO EARLY MONDAY. PRECIPITATION WILL SPREAD FROM WEST TO EAST ACROSS THE STATE ON SATURDAY NIGHT INTO EARLY MONDAY BEFORE ANOTHER STORM SYSTEM APPEARS POISED TO DIVE SOUTHEASTWARD INTO THE STATE BY TUE OR WED. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 60 29 55 30 / 0 0 0 0 GALLUP.......................... 61 25 54 27 / 0 0 0 0 GRANTS.......................... 61 21 56 23 / 0 0 0 0 GLENWOOD........................ 70 33 64 35 / 0 0 0 0 CHAMA........................... 49 16 46 16 / 0 10 10 10 LOS ALAMOS...................... 58 30 54 28 / 0 0 0 0 RED RIVER....................... 48 25 44 23 / 0 0 0 0 TAOS............................ 54 21 53 23 / 0 0 0 0 SANTA FE........................ 58 28 56 29 / 0 0 0 0 SANTA FE AIRPORT................ 59 28 58 30 / 0 0 0 0 ESPANOLA........................ 63 29 61 31 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 61 34 62 36 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 63 30 64 32 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 61 35 61 35 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 62 32 62 34 / 0 0 0 0 SOCORRO......................... 66 32 68 32 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 58 30 55 31 / 0 0 0 0 MORIARTY/ESTANCIA............... 60 28 60 30 / 0 0 0 0 CARRIZOZO....................... 64 35 65 37 / 0 0 0 0 RUIDOSO......................... 59 37 59 39 / 0 0 0 0 RATON........................... 68 24 64 26 / 0 0 0 0 LAS VEGAS....................... 64 29 62 30 / 0 0 0 0 ROY............................. 70 29 67 32 / 0 0 0 0 CLAYTON......................... 72 35 71 35 / 0 0 0 0 SANTA ROSA...................... 71 32 72 33 / 0 0 0 0 TUCUMCARI....................... 74 34 75 34 / 0 0 0 0 FORT SUMNER..................... 72 30 73 33 / 0 0 0 0 CLOVIS.......................... 71 34 74 34 / 0 0 0 0 PORTALES........................ 72 32 75 32 / 0 0 0 0 ROSWELL......................... 71 31 75 36 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES... NMZ103-104-107-108. &&
Hazardous weather outlook, Feb 5, 5:45 AM MST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 545 AM MST THU FEB 5 2009 NMZ001>021-026-061300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 545 AM MST THU FEB 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES SHOULD CREATE CRITICAL FIRE WEATHER CONDITIONS FOR FRIDAY AFTERNOON ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. A FIRE WEATHER WATCH HAS BEEN POSTED FOR THIS REGION. AN UPPER LEVEL STORM SYSTEM WILL IMPACT NEW MEXICO SATURDAY NIGHT INTO SUNDAY...BRINGING A CHANCE FOR ACCUMULATING SNOWS TO THE HIGH TERRAIN OF NORTH AND CENTRAL NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Feb 5, 11:24 AM MST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1124 AM MST THU FEB 5 2009 NMZ001>021-026-061200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 1125 AM MST THU FEB 5 2009 ...WINTER WEATHER TO RETURN TO NEW MEXICO... AFTER MOSTLY DRY AND SPRING LIKE WEATHER SINCE EARLY JANUARY... NORTHERN AND CENTRAL NEW MEXICO WILL EXPERIENCE A RETURN TO A MORE ACTIVE AND WINTERY WEATHER PATTERN THIS WEEKEND THROUGH NEXT WEEK. THE FIRST STORM IS CURRENTLY OFF THE CALIFORNIA COAST. IT WILL EJECT AN INITIAL TROUGH OF LOW PRESSURE NORTHEAST TONIGHT AND FRIDAY. THIS SYSTEM WILL HAVE LITTLE IMPACT ON OUR WEATHER...OTHER THAN TO INCREASE WINDS FRIDAY...ESPECIALLY OVER THE EAST. A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF THE EASTERN PLAINS FRIDAY AFTERNOON. A WIND ADVISORY MAY BE NEEDED FOR A SMALL PORTION OF THE EAST AS WELL. THE MAIN SYSTEM OFF THE CALIFORNIA COAST WILL THEN MOVE INLAND SATURDAY AND CROSS ARIZONA SUNDAY BEFORE LIFTING NORTHEAST SUNDAY NIGHT. MOISTURE WILL BE DRAWN NORTH AHEAD OF THE STORM WITH RAIN AND SNOW DEVELOPING OVER THE WEST LATE SATURDAY. PRECIPITATION WILL EXPAND EAST SATURDAY NIGHT AND BECOME WIDESPREAD OVER THE STATE ON SUNDAY INTO SUNDAY NIGHT. INITIALLY...SNOW WILL BE CONFINED TO ELEVATIONS ABOVE 9000 FEET LATE SATURDAY. BUT AS THE CORE OF THE STORM APPROACHES...COLDER AIR WILL MOVE IN SATURDAY NIGHT AND SUNDAY AND DROP SNOW LEVELS TO AROUND 5000 FEET OVER THE NORTHWEST BY SUNDAY MORNING AND 7500 FEET OVER CENTRAL AREAS. SNOW LEVELS WILL DROP LOW ENOUGH SUNDAY NIGHT FOR SNOW TO FALL OVER MOST OF THE FORECAST AREA. SIGNIFICANT ACCUMULATIONS SHOULD FALL OVER THE WESTERN...CENTRAL AND NORTHERN MOUNTAINS ABOVE 7500 FEET. TEMPERATURES BETWEEN FRIDAY AND SUNDAY WILL DROP 10 TO 15 DEGREES IN THE WEST AND 20 TO 30 DEGREES IN THE EAST. THE NEXT STORM WILL QUICKLY FOLLOW MONDAY NIGHT AND TUESDAY. THIS SYSTEM WILL BE COLDER...WITH MOST OF THE PRECIPITATION EXPECTED TO FALL AS SNOW. MORE WIDESPREAD...SUBSTANTIAL ACCUMULATIONS ARE POSSIBLE. 40/KW/GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:01 AM MST | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 9 hr |
Nearby
Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.